# SDR ASAA2019100733934

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 45,599 hours, 13,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD GALLEY EXIT LIGHT COVER BROKEN. GROUNDED - YES. REPLACED FWD GALLEY EXIT LIGHT PER B737-800 AMM 33-51-01 OPS CHECKED GOOD.
